Stability of infinite ranges and kernels

Volume 174 / 2006

K.-H. Förster, V. Müller Studia Mathematica 174 (2006), 61-73 MSC: 47A53, 47A56. DOI: 10.4064/sm174-1-5

Abstract

Let $A(\cdot )$ be a regular function defined on a connected metric space $G$ whose values are mutually commuting essentially Kato operators in a Banach space. Then the spaces $R^\infty (A(z))$ and $\overline {N^\infty (A(z))}$ do not depend on $z\in G$. This generalizes results of B. Aupetit and J. Zemánek.

Authors

  • K.-H. FörsterDepartment of Mathematics
    Technical University Berlin
    Strasse des 17. Juni 135
    D-10623 Berlin, Germany
    e-mail
  • V. MüllerMathematical Institute
    Czech Academy of Sciences
    Žitná 25
    115 67 Praha 1, Czech Republic
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image